# SDR 99UAL900482

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Engine: Pwa PW4090
- System (JASC): 3233 · Landing Gear Actuator
- Part: Valve
- Part number: 99C55202101
- Condition: Out Of Adjusted
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

ON TAKEOFF, NOSE LANDING GEAR SHOWED DISAGREE.  NOSE GEAR APPEARED STUCK DOWN.  FLIGHT RETURNED TO ORD, LANDING UNDER AMBER ALERT.  *S/D*  COULD NOT DUPLICATE MALFUNCTION ON GROUND.  REPLACED THE NLG RETRACT ACTUATOR AND NLG LOCK ACTUATOR AS PRECAUTIONARY.  SHOP FINDINGS FOUND NO FAULTS WITH ACTUATORS.  REPLACED THE NLG SELECTOR BYPASS VALVE (99C55202-101), PERFORMED RIG CHECK OF THE NLG DOOR OPERATED SEQUENCE VALVE LINKAGE AS A FOLLOWUP AT A LATER DATE.  THE NLG DOOR OPERATING SEQUENCE VALVE WAS FOUND SLIGHTLY OUT OF ADJUSTED.  THIS WAS CORRECTED AND THE AIRCRAFT RETURNED TO SERVICE.
